# SDR UPS06847047

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PINHOLE PUNCTURE PIT 33 STA 1240 LEFT SIDE.  PERFORMED INTERIM REPAIR PER EO DC8-5320-8724 APPENDIX A.
